# SDR SIMA20140428005

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 35,721 hours, 32,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP ROW 16  INOPERATIVE.  R & R LIGHTING STRIP IAW AMM 33-50-12, OPERATIONS CHECKED GOOD.
